# SDR SWAA2022020968291

- Difficulty date: February 21, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 27,388 hours, 16,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER THRESHOLD IS CRACKED. / REMOVED AND REPLACED AFT CARGO CORNER THRESHOLD PER AMM 53-11-02. LEAK CHECK TO BE COMPLIED ON TASK 721-000-00-01.
